# SDR C2XA00IA435

- Difficulty date: December 4, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CREW REPORTED A NR 1 ENGINE FIRE INDICATION AT 1500O FEET. THE CREW COMPLETED ALL NECESSARY CHECKLISTS, PULLED THE NR 1 ENGINE FIRE HANDLE, AND DISCHARGED THE NR 1 ENGINE FIRE BOTTLE. A/C LANDED AT CRP WITHOUT INCIDENT.
